MathSciNet Relay Station
MathSciNet bibliographic data
MR559200 65J10 (47A50)
Marti, J. T. On the convergence of an algorithm computing minimum-norm solutions of ill-posed problems. Math. Comp. 34 (1980), no. 150, 521–527.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement